# SDR AALA20100620DFW11

- Difficulty date: June 16, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 37,898 hours, 5,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY CLOSET EMERGENCY LIGHT DAMAGED.  REPLACED EMERGENCY LIGHT ASSEMBLY AT GALLEY CLOSET.  OPS CHECK GOOD.
